# SDR SWAA2016020348639

- Difficulty date: January 28, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 28,076 hours, 16,589 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: 144A9401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD SUPPORT CRACKED AT BS. 727, RBL 4.  R&R SUPPORT PER SRM & DWG.
